• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Vision problems? Long term side effects?

#1
Hi all, I have been on SJW for the past nine months, and the stuff has saved me from my major depressive episode. I was, and continue to be, stunned at what this little herb can do. That being said, now that I am coming up on a year, I am assessing some potential side effects along with the possibility that I may need to stay on SJW for the long term.

For the past few months, I have noticed a slight blurriness in my right eye that was never there before. I am a 26 year old female on no other medication. Have any of you experienced vision problems?

Also, while I have done extensive research on SJW, I am still having trouble figuring out what I might need to watch out for in the long term. Many of the peer reviewed studies seem to focus on the short term use. For those of you who have been on it for many years, what have you experienced? Is there anything you would recommend I look out for?

Thank you for reading. I appreciate it.